| Model Number |
4456 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product anomaly.The lead was replaced successfully.This rv lead will not be returned for investigation.No additional adverse patient effects were reported.